Skip to Main content Skip to Navigation
New interface
Journal articles

On the tensor rank of multiplication in finite extensions of finite fields and related issues in algebraic geometry

Abstract : In this paper, we give a survey of the known results concerning the tensor rank of multiplication in finite extensions of finite fields, enriched with some unpublished recent results, and we analyze these to enhance the qualitative understanding of the research area. In particular, we identify and clarify certain partially proved results and emphasise links with open problems in number theory, algebraic geometry, and coding theory. Bibliography: 92 titles.
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03661954
Contributor : Robert Rolland Connect in order to contact the contributor
Submitted on : Sunday, May 8, 2022 - 8:40:08 PM
Last modification on : Wednesday, September 28, 2022 - 5:51:59 AM
Long-term archiving on: : Tuesday, August 9, 2022 - 6:11:03 PM

File

Survey_mult.pdf
Files produced by the author(s)

Identifiers

Citation

Stéphane Ballet, Julia Pieltant, Jean Chaumine, Matthieu Rambaud, Hugues Randriambololona, et al.. On the tensor rank of multiplication in finite extensions of finite fields and related issues in algebraic geometry. Russian Mathematical Surveys, 2021, 76 (1), pp.29-89. ⟨10.1070/RM9928⟩. ⟨hal-03661954⟩

Share

Metrics

Record views

86

Files downloads

18